MAUDE Adverse Event Report: RENATA MEDICAL RENATA MINIMA STENT SYSTEM

RENATA MEDICAL RENATA MINIMA STENT SYSTEM
Model Number FG-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device and stent initially performed as anticipated; however, the stent did not fixate as intended due to anatomical complexities.Surgical intervention was performed due to distal transverse arch hypoplasia.During the reconstruction of the aortic arch, the minima stent was partially cut.
 
Event or Problem Description
On (b)(6) 2025, two 6mm minima stents were used to treat native coarctation.The initial stent moved from the initial placement location due to difficult location and sizing of the lesion.After the second stent was placed, there were no adverse events recorded and the lesion was treated.During follow up, it was determined that surgical intervention would be pursued due to persisting hypoplastic transverse arch.It was acknowledged that the stent could be redilated, but the hypoplastic transverse arch would require surgery, so both were addressed during surgery.On (b)(6) 2026, the stent was partially cut through longitudinally during a procedure to reconstruct the aortic arch as well as treat the measured gradient.

Brand Name
RENATA MINIMA STENT SYSTEM
Common Device Name
MINIMA STENT SYSTEM
Manufacturer (Section D)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer (Section G)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer Contact
christina debenedetto
4675 macarthur couort
suite 1150
newport beach, CA 92660
MDR Report Key24565249
Report Number3027098402-2026-00002
Device Sequence Number13163300
Product Code PNF
UDI-Device Identifier00196852801862
UDI-Public(01)00196852801862(17)260531(10)Z2460459C
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P240003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberFG-0001
Device Catalogue NumberFG-0001
Device Lot NumberZ2460459C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 MO
Patient SexMale
Patient Weight8 KG
Patient EthnicityNon Hispanic
Patient RaceWhite